MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC231200
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the manufacturing records indicated the lot met pre-release specifications.The device remains implanted in the patient.Imaging series have been requested and provided for investigation.Imaging series are being evaluated.
 
Event or Problem Description
On (b)(6) 2018, the patient presented with an aortic aneurysm reaching to the iliac artery which was treated with a gore® excluder® aaa endoprosthesis and a gore® excluder® iliac branch endoprosthesis.On (b)(6) 2020, a computed tomography angiography suggested an endoleak.On (b)(6) 2020, an angiography confirmed that the bridging contralateral leg endoprosthesis (plc231200) disconnected resulting in a type iii endoleak.Growth of the aneurysmal sac was noticed.On (b)(6) 2020 the endoleak was resolved during a reintervention.The bridge was extended with another contralateral leg endoprosthesis (plc271200).
 
Additional Manufacturer Narrative
H6-code 4112: imaging series have been provide and were evaluated.The imaging evaluation summary states the following: two time-points available for evaluation: post-implantation cta dated (b)(6) 2019 and post-implantation cta dated (b)(6) 2020.On the (b)(6) 2019 time-point no endoleak is visualized or device separation.On the (b)(6) 2020 time-point there appears to be a gap between the distal contralateral leg ¿bridging¿ device and the proximal ibe trunk.Contrast appears to be pooling in the sac at this location of device separation in the rci.Type iii endoleak appears to be confirmed.Aneurysm sac size appears to change between time-points: o (b)(6) 2019¿ 45.2 mm x 52.4 mm; o (b)(6) 2020¿ 53.3 mm x 57.3 mm.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10842790
Report Number3013164176-2020-01078
Device Sequence Number11695642
Product Code MIH
UDI-Device Identifier00733132618569
UDI-Public00733132618569
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model NumberPLC231200
Device Catalogue NumberPLC231200
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR